EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-47-3009 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
12/23/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 37 months after a left total knee replacement procedure, the patient has experienced prosthesis wear, pain & instability.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10 concomitant devices.(b)(6) 200-02-35 - three peg patella 35mm 5577307 204-70-00 - tibial stem ext.Screw (b)(6) 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t (b)(6) 02-010-03-0230 - logic cr femoral cem, left, sz 3 (b)(6) 204-32-01 - fluted stem extension 11l x 12 mm ab3521 1400-ag - cemex gento low viscosity 40g kit.The product associated with the reported event is within the scope of recall however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.